Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

9 yr old having steroids for etopic dermatitis and plachen lichen. Any side effects?

My 9 yr old daughter has been diagnosed with etopic dermatitis and plachen lichen. The dermatologist prescribed in addition to an antibiotic and histal ds predcort. She took it for 2 wks - 5ml per day and then 2.5ml for 1 more week and then 2.5 ml every other day. All I was told was that it was a steroid . What are possible side effects
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
hello lisamsamuel ,first of all 'would like to correct the words in english,your daughter diagnosis would have been Atopic dermatitis or Lichen planus,both the conditions are different sometimes they may co-exist,What you have to understand about Atopic dermatitis is its course ,most often it will have prolonged couurse affecting physical and mental growth of the child.It often stops progression spontaneously after childhood or puberty,or may continue into adulthood,what is significent is use of various agents including steroids topical and systemic ,and anti histamins in severe cases anti depressents,hence the treatment should be planned with all the specialists concerned and control of itching is the primary goal prevention of infections and eczema are other problems to treated and parents role is vital in the management ,lichen planus can be diagosed by doing biopsy of lesion.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor